Discussions that mention paxil

Open to All Other Health Topics board


I am so confussed...I started having a type of double vision (like the muscles in my right eye were trying to go left) in June, my Dr insisted that I had headaches with this vision problem, I told him I was not having any headache during this time,he started me in trazadone 50mg, and xanax .50 in July he upped the traz to 100, I was still having these weird things happening to me, loss of ballance, droping things.etc... Finally in Sept I was sent to a NS and had MRI done, results were that there was a artery in the base of my brain that was "sort of thin" and was started on verapamil er120 mg 2 a day, asprin,and reduced xanax to .25 3 a day, in less than 3 months I have lost 38 lbs, went back to my Dr and he did a thyriod test, BOTH T3 and T4 are way down, so he gave me synthriod 88 mg a day, and was setting me up for a scan,as he thought I had a thyriod problem,one dose sent me into the fly zone, I was superwoman for 36 hours, this was last thursday, today I went back, I've lost 6 lbs over the weekend, and now he wants me to start taking paxil 30 mg.and took me off xanax (which last thurs. he told me to double ) and told he thought I was depressed if this don't work he would send me to Phyc clinic...WHAT....does this make any sense to anyone???
Sorry this is so long I needed to vent....AAAHHH